# SDR DLM88992525

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- System (JASC): 4910 · APU Cowling/Containment
- Condition: Fan Seized
- Location: Aft
- Component: 6054578
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL WORKING APU INOP FROM BURNING SMELL IN CABIN AT BTR.  REF LOG C042035 ITEM 002.  WHILE WORKING WRITEUP, FOUND AFT RECIRCULATION FAN BEARINGS GONE AND FAN SEIZED.  SMELL CAME FROM FAN AT LIFTOFF IN BTR.  AIR TURNBACK BTR.  REPLACED FAN.
